# SDR EIA2005158

- Difficulty date: August 30, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 10,305 hours, 27,317 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 1480 Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1480 LBL4" M/D PRESSURE DECK WEB FOUND CORRODED.  BS 1480 LBL4" M/D PRESSURE DECK WEB REPAIRED PER EA-53-0995.
